Free Access
Volume 7, Number R1, 1973
Page(s) 76 - 83
Published online 01 February 2017
  1. F. E. BROWDER, Nonlinear maximal monotone operators in Banach spaces, Math.Annalen, (1958), 175, 89-113. [EuDML: 161652] [MR: 223942] [Zbl: 0159.43901] [Google Scholar]
  2. M. CRANDALL et A. PAZY, Semi groups of nonlinear contractions and dissipative sets, Journal of functional analysis (1969), 3, 376-418. [MR: 243383] [Zbl: 0182.18903] [Google Scholar]
  3. M. GAULTIER, Résolution d'une équation non linéaire, C.R.A.S., janvier 1972, tome 274, p. 332-334. [MR: 305170] [Zbl: 0232.47071] [Google Scholar]
  4. J. J. MOREAU, Fonctionnelles convexes. Cours du collège de France (1966-1967) [Google Scholar]
  5. ** M. Viorel BARBU a résolu (voir C.R.A.S. tome 274, p. 459-462, février 1972) l’équation $\frac{d^2u}{dt^2} \in Au$avec les conditions $u(0)=a, u(T)=b$ où $A$ est un opérateur maximal monotone dans l’espace de Hilbert H. [MR: 293464] [Zbl: 0237.34095] [Google Scholar]

Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.

Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.

Initial download of the metrics may take a while.

Recommended for you